# SDR UALA2010100403664

- Difficulty date: October 1, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 35,450 hours, 14,852 cycles
- Engine: Iae V2527A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Bolt
- Condition: Sheared
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FLOORBEAMS EXPANSION JOINTS AFT OF F46, MOST LT BOLT FOUND SHEARED. REPLACED ALL 6 BOLTS, NDT JOINTS-NO CRACKS.
